Vol. 7, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Effective resistance on graphs and the epidemic quasimetric

Josh Ericson, Pietro Poggi-Corradini and Hainan Zhang

Vol. 7 (2014), No. 1, 97–124
Abstract

We introduce the epidemic quasimetric on graphs and study its behavior with respect to clustering techniques. In particular we compare its behavior to known objects such as the graph distance, effective resistance, and modulus of curve families.

Keywords
effective resistance, finite graphs, modulus of curve families
Mathematical Subject Classification 2010
Primary: 05C12, 05C50, 31A15, 91C20, 05C81
Milestones
Received: 6 May 2013
Accepted: 17 September 2013
Published: 24 October 2013

Communicated by Gaven Martin
Authors
Josh Ericson
Department of Mathematics
Kansas State University
138 Cardwell Hall
Manhattan, KS 66506
United States
Department of Mathematics
University of Oregon
202 Fenton Hall
Eugene, OR 97403-1222
United States
Pietro Poggi-Corradini
Department of Mathematics
Kansas State University
138 Cardwell Hall
Manhattan, KS 66506
United States
Hainan Zhang
Department of Mathematics
Kansas State University
138 Cardwell Hall
Manhattan, KS 66506-2602
United States